# SDR QXEA200600077

- Difficulty date: January 16, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 16,706 hours, 24,127 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Switch
- Condition: Contaminated
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2136, RUDDER FULL PRESSURE CAUTION LIGHT CAME ON DURING TAXI.  MAINTENANCE TROUBLESHOT SYSTEM, FOUND NR 2 FULL PRESSURE HYDRAULIC SWITCH SATURATED WITH HYDRAULIC FLUID.  CLEANED NR 1 AND NR 2 FULL PRESSURE HYDRAULIC PRESSURE SWITCHES AND CONNECTORS.  SYSTEM OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
